# SDR DL72W961352

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corrosion
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REPORTS CORROSION ON THE FUSELAGE SKIN AT STA 540 AT STR 27R.  CUT-OUT RESULTED IN 5.5 INCHES FWD/AFT BY 3.3 INCHES CIRCUM.  AN EXISTING REPAIR INBD OF NEW DAMAGE REPAIRS A CUTOUT MEASURING .15 INCH FWD/AFT BY 2.5 INCHES CIRCUM. SKIN IS MACHINED FROM .125 INCH 2024-T3.  LOCAL THICKNESS IS .110 INCH.  REPAIR WILL INCORPORATE BOTH LOCATIONS INTO ONE REPAIR.
